| Catalog Number |
02P24-01 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
Event or Problem Description
The customer observed falsely depressed sodium results generated on the architect c4000 processing module for multiple samples.The following example data was provided: on (b)(6) 2025, sid (b)(6) (male patient): initial sodium result = 121 mmol/l, repeats = 143 mmol/l and 115 mmol/l.No impact to patient management was reported.
Additional Manufacturer Narrative
The field service representative (fsr) inspected the instrument and performed multiple troubleshooting procedures including cleaning of the cc ict probe.The cleaning of the part resolved the issue.No additional discrepant result issues have been reported since the service activity was completed.Return testing was not completed as returns were not available.An instrument service history review for (b)(6) revealed no additional tickets associated with discrepant/erratic patient results.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of complaint and trending data for the architect system did not identify an increase in complaint activity for the complaint issue.Additionally, a review of complaint and trending data for the cc ict probe did not identify an increase in complaint activity.A review of manufacturing documentation did not identify any nonconformances for the part associated with this complaint.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no systemic issue or deficiency of the architect c4000 processing module (serial (b)(6) or the cc ict probe were identified.
Event or Problem Description
The customer observed falsely depressed sodium results generated on the architect c4000 processing module for multiple samples.The following example data was provided: on (b)(6) 2025, sid (b)(6) (male patient): initial sodium result = 121 mmol/l, repeats = 143 mmol/l and 115 mmol/l no impact to patient management was reported.